journal6 ›› 2007, Vol. 28 ›› Issue (4): 24-26.

• Mathematics • Previous Articles     Next Articles

A Register Upon the Asymptoticity of the Intermediate Point in the Mean Value Theorem of Integrals


  1. (Editorial Dept.,Qiannan Normal College for Nationalities,Duyun 558000,Guizhou China)
  • Online:2007-07-25 Published:2012-06-15

Abstract: This article researches the asymptoticity of the intermediate point in the mean value theorem of integrals,and thereby puts forward an extended formula of the asymptoticity of the intermediate point of the first mean value theorem of integrals.

Key words: mean value theorem of integrals, intermediate point, asymptoticity

WeChat e-book chaoxing Mobile QQ